Contraceptive and Weight Gain

Discussion in 'General Weight Loss Discussion' started by Kirstina88, 21 November 2010 Social URL.

  1. Kirstina88

    Kirstina88 Member

    Posts:
    40
    Likes Received:
    0
    Start Weight:
    10st7lb
    Goal Weight:
    9st0lb
    Random question for the girls of minimins. How many of you attribute some/all of your weight gain to contraception? I changed to the depo injection and though it has been fabulous.... it has made me put on so much weight! :cry: I only clicked that it must be to blame for some of my weight gain.. my appetite is so high.

    Any suggestions? Anyone else going through the same thing?!

    x
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...